my doctor has requested that i limit my sun exposure since taking seroquil... i want to know why.
19 Jul 2012
Hello Lauriewilson. Some drugs upon being taken are more sensitive to sunlight. In the case of Seroquel (which I took for several years) To my knowledge there are no warnings meaning if you have bood pressure issues for example, tell your doctor etc etc. or case histories of people having any sort of a problem in this regard. Reading what I just entered I haven't given you the reason why that you asked. Best I can offer is a side effect to the drug is perspiring. Out in the sun you perspire, and loose some of the drug through that manner. Regards, pledge
20 Jul 2012
Seroquel can make you more sensitive to the sun. You may get burned easier, but it is a much less common side effect. Other than this there should be no problems with the sun and Seroquel. I took Seroquel xr and work in direct sun all day. I don't think you could ever lose enough through sweat for it to really cause an issue.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have high pressure but I also sweat to excess. My doctor recommend this medication, but I see enough about excessive sweating in the literature.
1 answer • 20 Jul 2010
Does seroquil cause sexual inability. Lowered sex drive or ed? I'm weening myself off of cymbalta for these resons and now I'm worried ...
4 answers • 21 May 2011
I walked home from my psychologist appt this avo about 30 min walk (alone), I got really stressed, sweating profusely, lethargy, pins & needles ...
12 answers • 15 Jun 2012
Seroquel - I need to know a child of 13 years starting on seroquil what is defined as using it as a?
... long time
2 answers • 30 May 2014